# SDR A6WA200940256

- Difficulty date: May 12, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 25,032 hours, 21,538 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLT, BURNING ODOR COMING FROM LT PACK.  BLEEDS ON ENGINE NO AIRFLOW OUT OF LT PACK.  NO ODOR AND PACK AIR FLOW NORMAL WHEN BLEEDS ON.  PERFORMED OPS CHECK OF LT PACK IAW AMM 21-51-00 AND FOUND NO DEFECTS AT THIS TIME.  NO ODOR NOTED WITH ENGINE BLEED AIR AND APU BLEED AIR SELECTED.  REMOVED PLACARD AND REMOVED FROM MEL.  (K)
